# SDR UALA2012081404509

- Difficulty date: August 13, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 60,825 hours, 23,773 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD2758
- Part serial: 598
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BCL 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  ELEC REPLACED CONTACTOR AND NR 2 BATTERY PER MM, OPS CHECKED NORMAL
